# SDR CA970527015

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5280 · Landing Gear Doors
- Part: Stud
- Part number: D5284024420000
- Condition: Broken
- Location: Lh Main Ldg Door
- Part time: 17,258 hours
- Component: 052840000004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE THE LEFT HAND FIXED MAIN LANDING GEAR DOOR WAS FOUND TO HAVE A BROKEN FORWARD LOWER ATTACHMENT STUD. THE POINT OF FRACTURE DISPLAYED PROGRESSIVE 'TIDE MARKS' OF CORROSION WHICH INDICATED AN EXTENDED PERIOD OF FAILURE. THE DOOR OPENING SHOWED EVIDENCE THAT THE DOOR'S AFT EDGE HAD CONTACTED THE UNDERSIDE OF THE WING. THIS CONDITION WOULD ALLOW THE FORWARD EDGE OF THE DOOR TO BE EXPOSED TO AIR LOADING DURING FLIGHT.
